# SDR GLB2008F00015

- Difficulty date: August 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 26,709 hours, 32,322 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT 211GL SUSPECTED AUTOFEATHER FLT 5127 "PIR" 08/15/08 PILOTS REPORTED DURING FINAL DESCENT INTO LANDING, THAT POWER WAS REDUCED TO APPROX 500 LBS WITH PROPS FULL FORWARD.  DURING POWER REDUCTION ONE OR BOTH PROPELLERS APPEARED TO FEATHER, THEN SURGE.  POWER WAS INCREASED AFTER 10 SECONDS.  ENGINES STABILIZED AND A SAFE LANDING MADE.  DURING THE EVENT THE AFX DISABLE ILLUMINATED, THEN EXTINGUISHED WHEN POWER WAS REINTRODUCED.  MAINTENANCE PERFORMED  AFTER START CHECKLIST FIRST LIGHT ITEMS AS PER FSM 3.5.10 AND MM 61-10.  OPERATIONAL CHECKS SATISFACTORY.  (S)
